# SDR USAA040026

- Difficulty date: January 6, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 55,490 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED 1 INCH BY 1 INCH AREA, STATION 106, LBL 13 AFT CARGO INTERIOR BELLY SKIN.  BLENDED CORROSION AREA TO INSURE CONTAINMENT OF CORROSION PER EA 95089.  (M)
